Achim Jung

Publications

  1. 2006
  2. Published

    Preface dedicated to Klaus Keimel on the occasion of his 65th birthday

    Martin Escardo, Achim Jung, 1 Apr 2006, In : Mathematical Structures in Computer Science. 16, 2, p. 139-140 2 p.

    Research output: Contribution to journalEditorial

  3. Published

    Priestley Duality for Strong Proximity Lattices

    Achim Jung, 5 May 2006, p. 199-217. 19 p.

    Research output: Contribution to conference (unpublished)Paper

  4. Published

    A Logical Approach to Stable Domains

    Achim Jung, 5 Dec 2006, In : Theoretical Computer Science. 368, 1-2, p. 124-148 25 p.

    Research output: Contribution to journalArticle

  5. 2007
  6. Published

    A Hofmann-Mislove theorem for bitopological spaces

    Achim Jung, 2 Apr 2007, p. 159-175. 17 p.

    Research output: Contribution to conference (unpublished)Paper

  7. 2008
  8. Published

    A Hofmann–Mislove theorem for bitopological spaces

    Achim Jung, 1 Jul 2008, In : Journal of Logic and Algebraic Programming. 76, 2, p. 161-174 14 p.

    Research output: Contribution to journalArticle

  9. Published

    Presenting Dcpos and Dcpo Algebras

    Achim Jung & Steven Vickers, 22 Oct 2008, Proceedings of the 24th Conference on the Mathematical Foundations of Programming Semantics (MFPS XXIV). Bauer, A. & Mislove, M. (eds.). Elsevier, Vol. 218. p. 209-229 21 p. (Electronic Notes in Theoretical Computer Science).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  10. 2010
  11. Published

    Preface for the special issue on domains

    Achim Jung, 1 Apr 2010, In : Mathematical Structures in Computer Science. 20, 2, p. 105-106 2 p.

    Research output: Contribution to journalEditorial

  12. 2011
  13. Published

    A bitopological point-free approach to compactifications

    Achim Jung, 1 Aug 2011, In : Topology and its Applications. 158, 13, p. 1551-1566 16 p.

    Research output: Contribution to journalArticle

  14. 2012
  15. Published

    Priestley duality for bilattices

    Achim Jung & Umberto Rivieccio, Apr 2012, In : Studia Logica. 100, 1-2, p. 223-252 30 p.

    Research output: Contribution to journalArticle

  16. 2013
  17. Published

    Convergence of preference functions

    Achim Jung & Jon Rowe, 3 Jun 2013, In : Theoretical Computer Science. 488, p. 66-77

    Research output: Contribution to journalArticle